Sunday, May 31, 2009
I had my third treatment with the new Chemo Drug. It wasn’t as painful as the first week’s was. However I do seem to bruise more easily with it, with the bruising last most of the week. This Chemo drug seems to be leaving me more nauseated. No vomiting just a queasy feeling in the tummy. I still have had no further word from National Cancer Institute. ~~Jann
Friday, May 22, 2009
I had my second dose of the new drug today. It wasn’t as painful as last week’s was. This time around I am more nauseated than I was on the study drug. Still no further word from National Cancer Institute ~~Jann
Thursday, May 14, 2009
on Tuesday 12 May I got a call from my Dr's Office stating that he wanted to see to discuss some possible chemotherapy treatments while we are waiting to see if I am eligible for any studies @ National Cancer Institute. So today we went in and chatted with him, next thing I knew I was getting Chemo.
so we are back to the old routine again. I was just getting my taste buds back again too!~~Jann